Wholesale Theraflu Severe Cold Cough Relief Nighttime - Box of 6 Packets

Title
Pack Price
Unit Price
SKU
Quantity
1 Pack
$9.56
$9.56
12533
3 Pack
$27.95
$9.31
12533-00

Powerful nighttime relief from severe cold and flu symptoms

  • Formulated to help sleep when cold symptoms are present
  • Temporarily relieves cold symptoms such as: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion, runny nose, sneezing, itchy nose or throat, itchy/watery eyes due to hay fever, cough due to minor throat and bronchial irritation
  • Also temporarily reduces fevers
  • Honey Lemon flavored infused with Chamomile and White Tea
  • Comes in a convenient travel size box of 6 packets


Active Ingredients

Acetaminophen 650 mg, Diphenydramine HCl 25 mg, Phenylephrine HCl 10 mg

Inactive Ingredients

Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow #10, FD&C Blue #1, FD&C Red #40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate